# SDR CALA0600282

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 25,448 hours, 8,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2" CRACK IN INTERCOSTAL BETWEEN STA 277 AND 294, BL 0. THE INTERCOSTAL WAS REMOVED AND THE CRACKED AREA WAS TRIMMED OUT.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-70-11, FIGURE 201 AND THE INTERCOSTAL WAS REINSTALLED IAW SRM 51-40-2.
